# SDR ASAA2021080235611

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 54,748 hours, 15,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MUTIPLE TIMES AFTER LANDING IN SEA. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 835 & FMC DISAGREE MSG EXTINGUISHED. GROUND FUNCTIONAL CHECK PASSED.
